# SDR P5CA2020090410300

- Difficulty date: September 1, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,302 hours, 4,961 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 745602
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT RECEIVED "L PACK TEMP" EICAS MESSAGE. COMPLIED WITH QRH.( PACK TEMP CONT "AUTO" INOP. ITEM DEFERRED PER MEL 21-51-03-01, MDDR #133749, CAT 'C'.  LP 1153914 ITEM 7: PTC BITE SHOWS "RAM INLET ACTR" FAULT, SO REMOVED & REPLACED L PACK RAM AIR INLET ACTUATOR ASSY PER AMM 21-53-03-401, CONFIRMED PTC BITE NO FAULT REPORTED PER AMM 21-51-00-501, THEN L PACK OPERATION CHECK OK, CLOSED DMI # 133749, MCC NOTIFIED. )
